# SDR P5CA9701244

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2160-2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AFT OF BULK CARGO COMPT BS 2160 TO 2180 STR 44R TO 46R SKIN.  REMOVED CORROSION PER BOEING SRM 51-10-01 AND TREATED PER 51-10-02.
